# SDR 95ZZZW212

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5754 · Leading Edge Devices
- Part: Slot Door
- Part number: 57695832
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD SLOT DOOR HAS CORROSION LEVEL II AT L/E.  REF N/R 1117 WO 950015.
